# SDR P5CA2011051100046

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT FOR THE RIGHT LOWER FUSELAGE LONGERON BOX AT STATION 1372, S-35R HAS A CRACK.  REWORKED AREA IAW SRM 53-40-05 DETAIL I OF FIG 101.  APPLIED SURFACE PROTECTIVE COATING IAW SRM 51-20-01.
